# SDR DALA2019011000165

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,328 hours, 20,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN ARMED. CORRECTIVE ACTION: REMOVED PAPER BETWEEN EXTEND AND SHROUD OPS CK GOOD. (5130500)
